research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Spectral Methods to Investigation the Stability for Parabolic Problems

Author: Akeel Falih Jaddoa
Journal: journal of the college of basic education مجلة كلية التربية الاساسية ISSN: 18157467(print) 27068536(online) Year: 2012 Volume: 18 Issue: 76 / ملحق Pages: 151-155
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper, the formula of second order parabolic problems with finite difference method (mesh method) has been presented and we used the spectral method to investigate the stability for parabolic problems.

في هذا البحث قدمنا صيغة مسائل القطع المكافئ مع طريقة الفروقات المنتهيه (طريقة الشبكة)وأستخدمنا الطريقة الشبحيه (الطريقة الطيفيه) لتحقيق الثبات لمسائل القطع المكافئ0

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

Arabic (1)


Year
From To Submit

2012 (1)